English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Algebraic equivalence of cycles and algebraic models of smooth manifolds

MPS-Authors
/persons/resource/persons235630

Kucharz,  Wojciech
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kucharz, W. (2004). Algebraic equivalence of cycles and algebraic models of smooth manifolds. Compositio Mathematica, 140, 501-510. doi:10.1112/S0010437X03000162.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3012-1
Abstract
There is no abstract available